Differential sandwich theorems for certain subclasses of analytic functions defined by a new linear derivative operator

S R Swamy

Abstract


-


Full Text: PDF

How to Cite this Article:

S R Swamy, Differential sandwich theorems for certain subclasses of analytic functions defined by a new linear derivative operator, J. Math. Comput. Sci., 2 (2012), 1785-1800

Copyright © 2012 S R Swamy. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

 

Copyright ©2022 JMCS